# SDR UPS08M51437

- Difficulty date: December 11, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 53,125 hours, 7,143 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CENTER CARGO AT STATION 1708 TO STATION 1716 LONGERON 48RT, LONGERON SP SPLICE DOUBLER FOUND CORRODED.  CORROSION SPLICES REMOVED PER SRM 51-33-01 VII R35.  NEW SPLICES P/N: AF A3113-1 2EA FAB PER DWG AFA3113 AND FASTENERS HOLE PICKUP PER SRM 51-31 -01 VII R35.  NEW SPLICE REPROTECTED PER SRM 51-21-01 VII R35.  NEW SPLICE PAINTED PER SRM 51-21-01 VII R35.  NEW SPLICE INSTALLED AS PER SRM 51-31-01 VII REV 35.
